# SDR FDEA201602040456

- Difficulty date: February 4, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 3,239 hours, 1,215 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000262
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT HAS CRACK ON LOWER TE AT THE TELESCOPE DUCT.  REPAIRED CRACK IAW SRM 57-43-01-2R FIG 201 TABLE 1 AND SRM 51-70-17 PAR 4 AND FIG 5 PG 38.  ADJUSTED TAI DOOR IAW AMM 57-41-58-4. PERFORMED SATISFACTORY OP CHECK IAW B767 AMM 57-41-58-4.  PERFORMED DVI WITH NO ADDITIONAL DEFECTS NOTED PER EA H-5750-T0323172 P1.
